# SDR RRXA96029

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5893936505N
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KMCN - DURING C-CHECK, FOUND LEFT MLG SUPPORT FITTING CRACKED.  CONFIRMED WITH DYE CHECK AND EDDY CURRENT.  REMOVED REPLACED LEFT MLG SUPPORT FITTING IAW DC-8 SRM 51-3-0 AND DACO MLG FITTING REPLACEMENT GUIDE.  (M)
